# SDR ASAA2022040437910

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,433 hours, 16,552 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400012620
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE SPACERS # 1,2,3,5,10,12,18,22,23, AND 24 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED SPACERS 1,2,3,5,10,12,18,22,23,24 REF T/C 78472010.
